[Une généralisation de la catégorie
L'étude des représentations irréductibles d'une algèbre de Lie simple définie sur le corps des nombres complexes a conduit Bernstein, Gelfand et Gelfand a introduire une catégorie qui fournit un cadre naturel pour les modules de plus haut poids. Le but de cette note est de présenter une construction d'une famille de catégories généralisant celle de Bernstein–Gelfand–Gelfand. Nous décrivons les modules simples de certaines de ces catégories. Cette classification permet de montrer que ces catégories sont semi-simples.
In the study of simple modules over a simple complex Lie algebra, Bernstein, Gelfand and Gelfand introduced a category of modules which provides a natural setting for highest weight modules. In this note, we define a family of categories which generalizes the BGG category. We classify the simple modules for some of these categories. As a consequence we show that these categories are semisimple.
Accepté le :
Publié le :
Guillaume Tomasini 1
@article{CRMATH_2010__348_9-10_509_0, author = {Guillaume Tomasini}, title = {A generalization of the category $ \mathcal{O}$ of {Bernstein{\textendash}Gelfand{\textendash}Gelfand}}, journal = {Comptes Rendus. Math\'ematique}, pages = {509--512}, publisher = {Elsevier}, volume = {348}, number = {9-10}, year = {2010}, doi = {10.1016/j.crma.2010.03.008}, language = {en}, }
Guillaume Tomasini. A generalization of the category $ \mathcal{O}$ of Bernstein–Gelfand–Gelfand. Comptes Rendus. Mathématique, Volume 348 (2010) no. 9-10, pp. 509-512. doi : 10.1016/j.crma.2010.03.008. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2010.03.008/
[1] Modules with bounded weight multiplicities for simple Lie algebras, Math. Z., Volume 225 (1997), pp. 333-353
[2] I. Bernšteĭn, I. Gelfand, S. Gelfand, Differential operators on the base affine space and a study of
[3] Groupes et Algèbres de Lie, Chap. IV–VI, Hermann, Paris, 1968
[4] A classification of simple Lie modules having a 1-dimensional weight space, Trans. Amer. Math. Soc., Volume 299 (1987), pp. 683-697
[5] Tensor product realizations of simple torsion free modules, Canad. J. Math., Volume 53 (2001), pp. 225-243
[6] Submodule lattice of generalized Verma modules, Comm. Algebra, Volume 31 (2003), pp. 6175-6197
[7] Complete reducibility of torsion free
[8] Stratified L-modules, J. Algebra, Volume 163 (1994), pp. 219-234
[9] Harish-Chandra subalgebras and Gelfand–Zetlin modules, Finite-Dimensional Algebras and Related Topics, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., vol. 424, 1994, pp. 79-93
[10] Lie algebra modules with finite-dimensional weight spaces. I, Trans. Amer. Math. Soc., Volume 322 (1990), pp. 757-781
[11] V. Futorny, The weight representations of semisimple finite dimensional Lie algebras, PhD thesis, Kiev University, 1987
[12] Structure of α-stratified modules for finite-dimensional Lie algebras. I, J. Algebra, Volume 183 (1996), pp. 456-482
[13] Highest weight categories of Lie algebra modules, J. Pure Appl. Algebra, Volume 138 (1999), pp. 107-118
[14] A combinatorial description of blocks in
[15]
[16] Categories of induced modules and standardly stratified algebras, Algebr. Represent. Theory, Volume 5 (2002), pp. 259-276
[17] The Gelfand–Kirillov conjecture and Gelfand–Tsetlin modules for finite W-algebras, Adv. Math., Volume 223 (2010), pp. 773-796
[18] Cuspidal representations of
[19] Representations of Semisimple Lie Algebras in the BGG Category
[20] Basic Algebra II, W.H. Freeman, 1980
[21] Classification of irreducible weight modules, Ann. Inst. Fourier (Grenoble), Volume 50 (2000), pp. 537-592
[22] Generalized Verma Modules, Math. Stud. Monogr. Ser., vol. 8, VNTL Publishers, L'viv, 2000
[23] Submodule structure of generalized Verma modules induced from generic Gelfand–Zetlin modules, Algebr. Represent. Theory, Volume 1 (1998), pp. 3-26
[24] Cuspidal
[25] Generalized Harish-Chandra modules, Mosc. Math. J., Volume 2 (2002) no. 4, pp. 753-767
[26] Splitting criteria for
- Restriction to Levi subalgebras and generalization of the category
, Annales de l'Institut Fourier, Volume 63 (2013) no. 1, pp. 37-88 | DOI:10.5802/aif.2755 | Zbl:1317.17015
Cité par 1 document. Sources : zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier